Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What's giving me the shakes? naughtypuppy

Posted by gardenergirl on November 24, 2006, at 11:42:17

In reply to Re: What's giving me the shakes?, posted by naughtypuppy on November 23, 2006, at 10:20:37

> I got them when I was on Nardil. It wasn't immediate, but started a few months later and quit when I went off of it.

I've been on Nardil for over 3 years now. I did get akathisia at 75 mg of Nardil when I first started, but I haven't experienced that or anything similar since.

> The problem with polypharmacy is it is very difficult to identify the culprit and sometimes it is just the particular combination.

I agree. So many variables. I tried drinking more water yesterday to see if that was somehow related, as in dehyrdation or something. No luck, so I didn't take my dose last night. Today I've had a bit of the shakiness though not as long and not as severe. My muscles seem weaker today, though, as though I had a tough workout yesterday. Thing is, I didn't work out yesterday.

Ugh.

gg

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gardenergirl thread:706431
URL: http://www.dr-bob.org/babble/20061123/msgs/706666.html